# SDR P5CA2016092100267

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,944 hours, 2,420 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Screw
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG ACOUSTICAL LINER SEGMENT SCREW LSN.  RETORQUED NR 1 ENGINE ACOUSTICAL LINER SEGMENT SCREW AND CONDITION CHECK NORMAL IAW AMM 72-33-01-404-011-H00, REV 119.
